# SDR DALA2022092906401

- Difficulty date: September 27, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 138,007 hours, 20,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 FOUND EIXT EMERGENCY LIGHTS INOP NEXT TO 1L, LR DOORS AND CEILING EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R BATTERY PACK CHARGER AT M1208 PER B767 AMM 33-51. OPS CK NML . OK FOR SVC. (9677950)
